Skip to main content
×
×
Home

Integrable Derivations and Stable Equivalences of Morita Type

  • Markus Linckelmann (a1)
Abstract

Using that integrable derivations of symmetric algebras can be interpreted in terms of Bockstein homomorphisms in Hochschild cohomology, we show that integrable derivations are invariant under the transfer maps in Hochschild cohomology of symmetric algebras induced by stable equivalences of Morita type. With applications in block theory in mind, we allow complete discrete valuation rings of unequal characteristic.

Copyright
References
Hide All
1Benson, D. J., Representations and cohomology, volume II: cohomology of groups and modules, Cambridge Studies in Advanced Mathematics, Volume 31 (Cambridge University Press, 1991).
2Broué, M., Equivalences of blocks of group algebras, In Finite dimensional algebras and related topics, pp. 126 (Kluwer, 1994).
3Broué, M., Higman's criterion revisited, Michigan Math. J. 58 (2009), 125179.
4Browder, W., Torsion in H-spaces, Ann. Math 74 (1961), 2451.
5Curtis, C. W. and Reiner, I., Methods of representation theory, volume II (John Wiley and Sons, New York, London, Sydney, 1987).
6Farkas, D. R., Geiss, C. and Marcos, E. N., Smooth automorphism group schemes. Representations of algebras (São Paulo, 1999), 7189, Lecture Notes in Pure and Applied Mathematics, Volume 224 (Dekker, New York, 2002).
7Gerstenhaber, M., On the deformations of rings and algebras, Ann. Math. 79 (1964), 59103.
8Linckelmann, M., Stable equivalences of Morita type for self-injective algebras and p-groups, Math. Z. 223 (1996), 87100.
9Linckelmann, M., On automorphisms and focal subgroups of blocks, preprint, 2015.
10Matsumura, H., Integrable derivations, Nagoya Math. J. 87 (1982), 227245.
11Narváez-Macarro, L., On the modules of m-integrable derivations in non-zero characteristic, Adv. Math. 229 (2012), 27122740.
12Rickard, J., Derived equivalences as derived functors, J. London Math. Soc. 43 (1991), 3748.
13Roggenkamp, K. and Scott, L., Isomorphisms of p-adic group rings, Ann. Math. 126 (1987), 593647.
14Weibel, C. A., An introduction to homological algebra, Cambridge Studies in Advanced Mathematics, Volume 38 (Cambridge University Press, 1994).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed